| Model Number |
2490H10 |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
08/08/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the monitor heated up, it burned and there were couple little sparks.The monitor burned but it was okay.As the patient moved, the monitor made a little burning.No troubleshooting taken.The monitor would remain in use.No patient complications have been reported as a result of this event.